Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 13, Issue 3, Pages 591-598
http://dx.doi.org/10.1155/S0161171290000825

Hearing the shape of membranes: further results

Department of Mathematics, Zagazig University, Faculty of Science, Zagazig, Egypt

Received 18 January 1989; Revised 5 May 1989

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

E. M. E. Zayed, “Hearing the shape of membranes: further results,” International Journal of Mathematics and Mathematical Sciences, vol. 13, no. 3, pp. 591-598, 1990. https://doi.org/10.1155/S0161171290000825.